# SDR HNAA2016040500095

- Difficulty date: April 1, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 45,968 hours, 67,254 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Part number: 30005000056
- Part serial: MM4454
- Condition: Malfunctioned
- Location: Autofeather
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER ARM LIGHT ILLUMINATED ON T/O WITH SWITCH SELECTED OFF.  R & R NR 1 AND NR 2 TSCU.
